On the best approximation of classes of convolutions of periodic functions by trigonometric polynomials

Authors

  • A. S. Serdyuk

Abstract

We present sufficient conditions for kernels to belong to the classN n * . In certain cases, this enables us to find exact values of the best approximations of classes of convolutions by trigonometric polynomials in the metrics ofC andL.

Published

25.09.1995

Issue

Section

Research articles

How to Cite

Serdyuk, A. S. “On the Best Approximation of Classes of Convolutions of Periodic Functions by Trigonometric Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 9, Sept. 1995, pp. 1261–1265, https://umj.imath.kiev.ua/index.php/umj/article/view/5526.